Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 20, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 30, 2019, 12:11 AM EDT for Essex County, Massachusetts. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 12:11 AM EDT (04:11 UTC)
- Expired
- Jun 30, 2019, 12:22 AM EDT
- In force
- 11 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Essex County, MA
The radar
The Boston radar (KBOX), 100 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 4.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted.
525
WUUS51 KBOX 300411
SVRBOX
MAC009-300445-
/O.NEW.KBOX.SV.W.0020.190630T0411Z-190630T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
1211 AM EDT Sun Jun 30 2019
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
North central Essex County in northeastern Massachusetts...
* Until 1245 AM EDT.
* At 1210 AM EDT, a severe thunderstorm was located over Salisbury,
or over Hampton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Newburyport, Salisbury and Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7085 4280 7083 4282 7082 4280 7081
4280 7078 4277 7078 4280 7091 4288 7089
TIME...MOT...LOC 0410Z 278DEG 24KT 4284 7085
HAIL...1.00IN
WIND...60MPH
$$
KJC.1 follow-up statement
144
WWUS51 KBOX 300422
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
1222 AM EDT Sun Jun 30 2019
MAC009-300432-
/O.CAN.KBOX.SV.W.0020.000000T0000Z-190630T0445Z/
Essex MA-
1222 AM EDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ESSEX COUNTY IS
CANCELLED...
The storm which prompted the warning has moved east over the coastal
waters. Therefore, the warning has been cancelled.
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7085 4280 7083 4282 7082 4280 7081
4280 7078 4277 7078 4280 7091 4288 7089
TIME...MOT...LOC 0420Z 278DEG 24KT 4283 7074
$$
KJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:20 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 29, 10:20 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 1020 PM EDT Sat Jun 29 2019 .SYNOPSIS... Scattered showers and thunderstorms linger into evening, mainly S-coastal New England. Another round of showers and thunderstorms is on tap later Sunday morning into the afternoon. Otherwise, expect temperatures to start of seasonable early next week but returning to above normal levels by the end of the week. Next week will be dry, but the risk for diurnally driven isolated thunderstorms will increase Thursday and Friday. The best chance for more organized showers and thunderstorms might be next Saturday with the approach of a cold front. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 1015 PM update ... Mainly quiet across SNE, with isolated showers just north and west of the region. Environment is still rather unstable with MLCAPEs up to 1500 J/kg so can't rule out an isolated shower/t-storm anywhere across SNE through about 06z, then drier air in mid levels moves into the region. Meanwhile, more organized convection moving south from northern New Eng. Hi-res CAMs show this diminishing before making it into northern MA with next round of convection likely holding off until after 12z with the approaching strong shortwave. Minor adjustments made to PoPs, otherwise forecast on track. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Highlights... * Scattered strong to perhaps severe t-storms Sun * Hail the main threat but locally strong wind gusts possible too * Localized heavy rain/street flooding also a concern Details... Sunday... Anomalous cold pool aloft/vigorous shortwave drops southeast into southern New England on Sunday. 500T drop to between -16C and -18C resulting in fairly steep mid level lapse rates. Given high temperatures expected to reach into the 70s and dewpoints of 60+, expect decent instability. Latest indications are much of the region may see 1000 to 1500 J/KG of Cape. This coupled with plenty of forcing/deep layered moisture should result in numerous showers and thunderstorms, some of which will be strong to severe. Appears that strong forcing and enough instability should result in a relatively early show. Activity should get underway during the mid to late morning hours and persist into the afternoon. Given the unusually cold temperatures aloft, plenty of hail is expected with these storms. In fact, given the amount of instability the potential certainly exists for some severe hail. While deep layer shear values will be diminishing, low level lapse rates will be steep enough for locally strong to damaging wind gusts to be a secondary concern. Lastly, a very quick 1 to 2 inches of rain with any thunderstorms may result in some localized street flooding. So in a nutshell...numerous showers and thunderstorms are on tap for Sunday. Some of the storms will become strong to perhaps severe with hail the main concern and wind the secondary concern. All of southern New England is at risk, especially across central / eastern MA and RI where the largest values of 2-5 km updraft helicity are depicted by many of the CAMs. Sunday night... The showers and thunderstorms should wind down Sunday evening as the vigorous shortwave/cold pool aloft exits the region combined with the loss of daytime heating. Will need to keep an eye on the potential for patchy fog development with the wet ground if the wind decouples in some locations overnight. Low temperatures will generally bottom out in the middle 50s to the lower 60s. && .LONG TERM /MONDAY THROUGH SATURDAY/... Highlights... * Near normal temperatures early next week trending to above normal by the end of the week * Brief period of showers possible Mon night/Tue am, otherwise dry weather dominates much of next week * Isolated showers/t-storms possible Thu/Fri but areal coverage should be rather limited, but the threat may increase by Sat Details... Monday through next Saturday... Upper trough near the Canadian Maritimes early next week will gradually lift northeast and weaken. The result will be near normal temperatures early in the week, but trending to above normal by the latter half of the week indicated by both GEFS/EPS height fields. Highs in the lower to middle 80s early in the week will probably rise to the upper 80s to lower 90s by the end of it. Of course it will be cooler at times along the coast with typical marine influences. Dry weather should dominate much of next week with little forcing/deep layer moisture for organized precipitation. We may see a few brief showers Mon night/Tue am with a weak cold front. There will be the risk for isolated diurnally driven showers/t-storms Thu/Fri given heat/humidity, but areal coverage should be rather limited. Appears a greater risk arrives by next Sat with the approach of a cold front and better synoptic support. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Sunday Night/...High confidence. 0z update ... Tonight ... Isolated -SHRA with possibly some embedded TSRA through 3z. Otherwise quiet. W winds prevailing around 5-10 kts over much of S New England with VRB winds across E MA from earlier TSRA. Monitoring S-coastal New England for IFR-LIFR with HZ/FG. Issues into the early morning hours Sunday as -SHRA and possible TSRA begin to encroach into N MA. Sunday... Forecast improvement to VFR along the S-coast during the morning out ahead of an area of SHRA and TSRA. Embedded threats of +RA and GR. Can't rule out gusty winds around 34020G30KT. Overall low- end VFR CIGs, however with any stronger TSRA and/or +RA expect MVFR- IFR conditions. Weather moving out during the later- half of the day, however low-end VFR CIGs to IFR CIGs linger, especially across the high terrain and over RI, E/SE MA and E CT. KBOS Terminal... Quiet overnight. E winds looking to prevail into early morning Sunday as a result of earlier TSRA. KBDL Terminal... Will push any SHRA/TSRA out of the terminal airspace, dissipating S. Should be a quiet night. Outlook /Monday through Thursday/...Moderate confidence. Sunday Night: VFR. Chance SHRA and Isolated TSRA into early evening. Monday: VFR. Monday Night: Mainly VFR, with areas MVFR possible. Slight chance SHRA. Tuesday: Mainly VFR, with local MVFR possible. Breezy. Slight chance SHRA. Tuesday Night through Wednesday: VFR. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Sunday Night/...High confidence. 7 pm update .. Now ... Showers and thunderstorm activity toning down for the evening into the overnight hours. Will see isolated to scattered activity shift S during the evening hours as low clouds and fog hang along the S-coast. SW winds preceding any storm activity will shift towards the N with passage, more E along E MA. Overnight expect winds to return back SW around 10 kts. Sunday... Shifting winds from NW to N/NE over eastern MA waters and NW to W over south coastal waters. Speeds below 20 kt. Another round of showers / thunderstorms expected, especially over eastern MA waters. Any thunderstorms will locally reduce visibility and may be accompanied by hail and gusty NW winds at or exceeding gale force. Outlook /Monday through Thursday/...Moderate confidence. Sunday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers. Monday: Winds less than 25 kt. Seas locally approaching 5 ft. Monday Night through Tuesday: Winds less than 25 kt. Slight chance of rain showers. Tuesday Night through Wednesday: Winds less than 25 kt. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Frank/Sipprell NEAR TERM...KJC SHORT TERM...Frank LONG TERM...Frank AVIATION...Frank/Sipprell MARINE...Frank/Sipprell
Hazardous weather outlook, Jun 29, 3:13 PM EDT, 8 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 313 PM EDT Sat Jun 29 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-301915- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 313 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...This afternoon and tonight. Scattered strong to severe thunderstorms are expected into early this evening. The main threats will be locally strong to damaging winds and large hail. Heavy rain may result in very localized street flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered strong thunderstorms, some of which may become severe, are expected from mid to late Sunday morning through Sunday afternoon. Hail will be the primary concern with strong to locally damaging wind gusts a secondary concern. Heavy rain may result in localized street flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-301915- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 313 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms are possible across the waters into this evening. Localized strong wind gusts and hail are the main concerns. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered strong to severe thunderstorms are expected from late Sunday morning into Sunday afternoon.. Large hail and locally strong wind gusts are the main concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Frank For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jun 29, 6:14 PM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
614 PM EDT Sat Jun 29 2019
MAZ020-022-023-RIZ007-292315-
Southern Bristol MA-Barnstable MA-Dukes MA-Newport RI-
614 PM EDT Sat Jun 29 2019
...STRONG THUNDERSTORMS DEVELOPING...
At 614 PM EDT, Doppler radar was tracking a strong thunderstorm near
Westport, or near Dartmouth, moving east at 15 mph.
Winds in excess of 30 mph will accompany this storm.
Locations impacted include...
Dartmouth, Falmouth, Oak Bluffs, Edgartown, Tisbury, Westport, Little
Compton, West Tisbury, Chilmark and Gosnold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4140 7075 4143 7073 4143 7072 4146 7069
4142 7087 4149 7098 4147 7113 4163 7113
4159 7088 4150 7097 4147 7093 4150 7077
4158 7087 4151 7078 4158 7065 4154 7058
4148 7069 4149 7058 4138 7059
TIME...MOT...LOC 2214Z 273DEG 15KT 4154 7104
BelkLocal storm report, Jun 29, 6:47 PM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
647 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM FLOOD EAST BOSTON 42.37N 71.03W
06/29/2019 SUFFOLK MA AMATEUR RADIO
LEWIS STREET AT MARGINAL STREET FLOODED AND IMPASSABLE
0436 PM FLOOD CHELSEA 42.40N 71.03W
06/29/2019 SUFFOLK MA AMATEUR RADIO
CAR STUCK IN FLOODING ON CLARK AND STOCKON STREET
0438 PM FLOOD EAST BOSTON 42.37N 71.03W
06/29/2019 SUFFOLK MA AMATEUR RADIO
MULTIPLE CARS STUCK I FLOOD WATERS ON MCCLELLAN HIGHWAY
AND RTE 1A AND AT CONDOR AT PUTNAM STREET
0459 PM FLOOD HULL 42.30N 70.90W
06/29/2019 PLYMOUTH MA AMATEUR RADIO
PORTIONS ON NANTASKET AVE AND F STREET WERE FLOODED AND
IMPASSABLE DUE TO FLOODING.
0516 PM FLOOD REVERE 42.42N 70.99W
06/29/2019 SUFFOLK MA AMATEUR RADIO
NORTH SHORE ROAD SOUTH BOUND LANE FLOODED WITH CAR
STUCK IN STREET
&&
EVENT NUMBER BOX1902507
EVENT NUMBER BOX1902508
EVENT NUMBER BOX1902509
EVENT NUMBER BOX1902510
EVENT NUMBER BOX1902511
WSLocal storm report, Jun 29, 7:39 PM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
739 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL WARREN 42.22N 72.19W
06/29/2019 M0.75 INCH WORCESTER MA PUBLIC
0328 PM HAIL CARLISLE 42.53N 71.35W
06/29/2019 M0.75 INCH MIDDLESEX MA AMATEUR RADIO
0351 PM HAIL SCITUATE 41.80N 71.62W
06/29/2019 M1.00 INCH PROVIDENCE RI AMATEUR RADIO
0400 PM HAIL LINCOLN 41.92N 71.47W
06/29/2019 M1.75 INCH PROVIDENCE RI PUBLIC
0404 PM HAIL CUMBERLAND 41.97N 71.46W
06/29/2019 M1.75 INCH PROVIDENCE RI AMATEUR RADIO
0405 PM HAIL NORTH ATTLEBORO 41.98N 71.33W
06/29/2019 M1.00 INCH BRISTOL MA AMATEUR RADIO
0410 PM HAIL NORTH ATTLEBORO 41.98N 71.33W
06/29/2019 M1.50 INCH BRISTOL MA PUBLIC
0419 PM HAIL ATTLEBORO 41.94N 71.29W
06/29/2019 M1.00 INCH BRISTOL MA AMATEUR RADIO
0424 PM MARINE TSTM WIND DEER ISLAND 42.34N 70.95W
06/29/2019 M59 MPH ANZ230 MA MESONET
0426 PM FLOOD EAST BOSTON 42.37N 71.03W
06/29/2019 SUFFOLK MA AMATEUR RADIO
LEWIS STREET AT MARGINAL STREET FLOODED AND IMPASSABLE
0427 PM MARINE TSTM WIND PLEASURE BAY 42.33N 71.02W
06/29/2019 M44 MPH SUFFOLK MA MESONET
0435 PM MARINE TSTM WIND HULL 42.31N 70.89W
06/29/2019 M49 MPH PLYMOUTH MA MESONET
0436 PM FLOOD CHELSEA 42.40N 71.03W
06/29/2019 SUFFOLK MA AMATEUR RADIO
CAR STUCK IN FLOODING ON CLARK AND STOCKON STREET
0438 PM FLOOD EAST BOSTON 42.37N 71.03W
06/29/2019 SUFFOLK MA AMATEUR RADIO
MULTIPLE CARS STUCK I FLOOD WATERS ON MCCLELLAN HIGHWAY
AND RTE 1A AND AT CONDOR AT PUTNAM STREET
0440 PM TSTM WND GST HULL 42.31N 70.89W
06/29/2019 M58 MPH PLYMOUTH MA MESONET
0459 PM FLOOD HULL 42.30N 70.90W
06/29/2019 PLYMOUTH MA AMATEUR RADIO
PORTIONS ON NANTASKET AVE AND F STREET WERE FLOODED AND
IMPASSABLE DUE TO FLOODING.
0501 PM TSTM WND DMG PEMBROKE 42.07N 70.80W
06/29/2019 PLYMOUTH MA AMATEUR RADIO
TREE AND WIRES DOWN ACROSS ROAD ON PLEASANT STREET
0505 PM TSTM WND DMG DUXBURY 42.04N 70.67W
06/29/2019 PLYMOUTH MA AMATEUR RADIO
TREES AND WIRES DOWN ON KEENE STREET
0512 PM TSTM WND DMG COHASSET 42.23N 70.80W
06/29/2019 NORFOLK MA AMATEUR RADIO
LARGE TREE DOWN ON POND AND NORFOLK ROAD
0516 PM FLOOD REVERE 42.42N 70.99W
06/29/2019 SUFFOLK MA AMATEUR RADIO
NORTH SHORE ROAD SOUTH BOUND LANE FLOODED WITH CAR
STUCK IN STREET
0517 PM TSTM WND GST NEWPORT 41.56N 71.33W
06/29/2019 M59 MPH ANZ236 RI MESONET
&&
EVENT NUMBER BOX1902492 BOX1902491 BOX1902497 BOX1902495 BOX1902498
BOX1902493 BOX1902494 BOX1902499 BOX1902496 BOX1902507 BOX1902500
BOX1902501 BOX1902508 BOX1902509 BOX1902502 BOX1902510 BOX1902503
BOX1902504 BOX1902505 BOX1902511 BOX1902506
WSSpecial weather statement, Jun 29, 11:31 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1131 PM EDT Sat Jun 29 2019
MAZ006-007-300415-
Eastern Essex MA-Western Essex MA-
1131 PM EDT Sat Jun 29 2019
...STRONG THUNDERSTORM APPROACHING NORTHERN ESSEX COUNTY...
At 1130 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raymond, or near Derry, moving east at 30 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Haverhill, Newburyport, Amesbury, Salisbury, Newbury, Merrimac,
Rowley, West Newbury, Seabrook, South Hampton, Newton and Plaistow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7083 4282 7082 4280 7081 4279 7078
4274 7077 4281 7116 4282 7113 4281 7107
4286 7103 4289 7090
TIME...MOT...LOC 0330Z 277DEG 27KT 4294 7122
KJCThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 11:31 PM EDT | Special Weather Statement | BOX | Essex | 44 min |
| Jun 30, 12:03 AM EDT | Special Marine Warning | BOX | 42 min | |
| Jun 30, 12:21 AM EDT | Special Weather Statement | BOX | Worcester | 39 min |
| Jun 30, 12:44 AM EDT | Special Marine Warning | BOX | 46 min | |
| Jun 30, 12:59 AM EDT | Special Weather Statement | BOX | Norfolk | 46 min |
| Jun 30, 12:34 PM EDT | Special Weather Statement | BOX | Middlesex | 41 min |
| Jun 30, 1:10 PM EDT | Special Weather Statement | BOX | Worcester | 50 min |
| Jun 30, 1:19 PM EDT | Special Weather Statement | BOX | Hampshire | 41 min |
| Jun 30, 1:43 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 47 min |
| Jun 30, 1:45 PM EDT | Special Weather Statement | BOX | Middlesex | 45 min |
| Jun 30, 1:51 PM EDT | Special Weather Statement | BOX | Worcester | 39 min |
| Jun 30, 2:08 PM EDT | Special Weather Statement | BOX | Essex | 37 min |
| Jun 30, 2:11 PM EDT | Special Weather Statement | BOX | Middlesex | 49 min |
| Jun 30, 2:26 PM EDT | Special Marine Warning | BOX | 64 min | |
| Jun 30, 2:27 PM EDT | Special Weather Statement | BOX | Worcester | 48 min |
| Jun 30, 2:29 PM EDT | Special Weather Statement | BOX | Suffolk | 46 min |
| Jun 30, 2:33 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 32 min |
| Jun 30, 2:35 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 40 min |
| Jun 30, 2:37 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 53 min |
| Jun 30, 2:39 PM EDT | Special Marine Warning | BOX | 66 min | |
| Jun 30, 2:44 PM EDT | Special Marine Warning | BOX | 91 min | |
| Jun 30, 3:18 PM EDT | Special Marine Warning | BOX | 27 min | |
| Jun 30, 3:28 PM EDT | Special Weather Statement | BOX | Plymouth | 47 min |
| Jun 30, 3:33 PM EDT | Special Marine Warning | BOX | 45 min | |
| Jun 30, 3:36 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 54 min |
| Jun 30, 3:37 PM EDT | Special Marine Warning | BOX | 38 min | |
| Jun 30, 3:38 PM EDT | Special Marine Warning | BOX | 67 min | |
| Jun 30, 3:43 PM EDT | Special Marine Warning | BOX | 92 min | |
| Jun 30, 3:58 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Plymouth | 62 min |
| Jun 30, 4:16 PM EDT | Special Marine Warning | BOX | 59 min | |
| Jun 30, 4:26 PM EDT | Special Weather Statement | BOX | Dukes | 49 min |
| Jun 30, 4:59 PM EDT | Severe Thunderstorm Warning | BOX | Dukes, Nantucket | 27 min |
| Jun 30, 5:06 PM EDT | Special Marine Warning | BOX | 54 min | |
| Jun 30, 5:46 PM EDT | Special Weather Statement | BOX | Norfolk | 44 min |
| Jun 30, 6:03 PM EDT | Special Marine Warning | BOX | 57 min | |
| Jun 30, 6:14 PM EDT | Special Weather Statement | BOX | Bristol | 46 min |
| Jun 30, 6:51 PM EDT | Special Weather Statement | BOX | Norfolk | 39 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.